# SDR 04FDEA02491

- Difficulty date: August 17, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 9077U51G02
- Condition: Gouged
- Location: Zone 400
- Component: Thrust Reverser, Doug
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES ON FORWARD COMPARTMENT COOLING DUCT INSIDE NR 1 OUTBOARD THRUST REVERSER AT NR 1 ENGINE, (NR 1 OUTBOARD THRUST REVERSER UPPER COOLING DUCT).  REMOVED DUCT, REPAIRED IAW EA 8-7830-77634, AND DC10 SRM 51-21-01 VOL 2, AND REINSTALLED IAW DC10 MM 20-50-02.  REFERENCE NON-ROUTINE N00929.
